# SDR DLM11002472

- Difficulty date: December 18, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 38,330 hours, 4,305 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Missing
- Location: Smoke Detector
- Component: Battery, UNK
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IR-1330/18DEC/LAX/   060558 - FRC-261-02208 LAV 4R SMOKE.  DETECTOR BATTERY MISSING.  CA-REPLACED DETECTOR BATTERY AT 4R. SMOKE DETETOR TESTS NML.           MALF-4T0  POS-CN  CTL-C12180302     SKILL-02
